Author of the publication

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

On an efficient k-step iterative method for nonlinear equations., , , and . J. Comput. Appl. Math., (2016)On the local convergence study for an efficient k-step iterative method., , , , and . J. Comput. Appl. Math., (2018)An analysis of the semilocal convergence for secant-like methods., , and . Appl. Math. Comput., (2015)A study of the influence of center conditions on the domain of parameters of Newton's method by using recurrence relations., and . Adv. Comput. Math., 43 (5): 1103-1129 (2017)A reliable treatment to solve nonlinear Fredholm integral equations with non-separable kernel., , and . J. Comput. Appl. Math., (2022)Auxiliary point on the semilocal convergence of Newton's method., and . J. Comput. Appl. Math., (2019)Kurchatov-type methods for non-differentiable Hammerstein-type integral equations., , , and . Numer. Algorithms, 93 (1): 131-155 (May 2023)A family of chebyshev type methods in banach spaces., and . Int. J. Comput. Math., 61 (1-2): 145-154 (1996)A Steffensen type method of two steps in Banach spaces with applications., , , and . J. Comput. Appl. Math., (2016)On the Local Convergence of a Third Order Family of Iterative Processes., and . Algorithms, 8 (4): 1121-1128 (2015)